Two Negative Results While Using My Birthcontrol

2 Replies
jamiee_kae - February 19

(Doctor said that (using my birth control still) could cause false negatives, so i stopped using it. I started spotting (a month later on the 8th of february) and it was frequent and stopped about four days later. Could this just be my body switching off the birth control? And the only "period" I had on January was for three days and was like three drops of dark brown blood.

 

Teddyfinch - February 20

ok what now? no, sorry, but using birth control usually causes factual negatives. that's why it's birth control. if you think it doesn't work so you stop, then you're just going to get pregnant. if you were trying all along, birth control wasn't really the best way. i think we need more explanation and less parenthesis.

 

Krissy25 - February 20

Jamiee kae did you think that you may have become pregnant on the pill and so you saw your doctor and he told you that you could be pregnant but being on the pill would cause a negative result? I'm just a little unsure. Being on the pill can cause lighter shorter periods and getting off the pill can cause spotting or a period at an unusual time b/c your body is trying to adjust. I would go back to the doctor (maybe a different one) and ask for a blood test to see if you are pregnant, they are the most accurate. If it is still negative i would say you are not pregnant and you should consider maybe a different of birth control that you are more comfortable with.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?